Mathematical Research Letters

Volume 20 (2013)

Number 1

Congruences between Hilbert modular forms: Constructing ordinary lifts, II

Pages: 67 – 72

DOI: http://dx.doi.org/10.4310/MRL.2013.v20.n1.a6

Authors

Thomas Barnet-Lamb (Department of Mathematics, Brandeis University, Waltham, Massachusetts, U.S.A.)

Toby Gee (Department of Mathematics, Imperial College London, United Kingdom)

David Geraghty (Princeton University and Institute for Advanced Study, Princeton, New Jersey, U.S.A.)

Abstract

In this paper, we improve on the results of our earlier paper [BLGG12], proving a near-optimal theorem on the existence of ordinary lifts of a mod $l$ Hilbert modular form for any odd prime $l$.

2010 Mathematics Subject Classification

11F33

Full Text (PDF format)